Journal of Statistical Theory and Applications

+ Advanced search
263 articles

Bivariate and Multivariate Weighted Kumaraswamy Distributions: Theory and Applications

Indranil Ghosh
Pages: 198 - 211
Weighted distributions (univariate and bivariate) have received widespread attention over the last two decades because of their flexibility for analyzing skewed data. In this paper, we derive the bivariate and multivariate weighted Kumaraswamy distributions via the construction method as discussed in...

Concomitants of Order Statistics and Record Values from Generalization of FGM Bivariate-Generalized Exponential Distribution

H. M. Barakat, E. M. Nigm, M. A. Alawady, I. A. Husseiny
Pages: 309 - 322
We introduce the generalized Farlie–Gumbel–Morgenstern (FGM) type bivariate-generalized exponential distribution. Some distributional properties of concomitants of order statistics as well as record values for this family are studied. Recurrence relations between the moments of concomitants are obtained,...

On the Asymptotic Behavior in Random Fields: The Central Limit Theorem

Mohammad Mehdi Saber, Zohreh Shishebor, Behnam Amiri
Pages: 323 - 328
The aim of this paper is to provide an applicable version of Central Limit Theorem for strictly stationary m-dependent random fields on a lattice. The type of sampling is considered increasing domain sampling.

Relations for Moments of Dual Generalized Order Statistics from Exponentiated Rayleigh Distribution and Associated Inference

M. A. R. Khan, R. U. Khan, B. Singh
In this paper we obtain exact expressions and some recurrence relations satisfied by single and product moments of dual generalized order statistics from exponentiated Rayleigh distribution. These relations are deduced for moments of order statistics and lower record values. Further, conditional expectation,...

Bayesian Analysis of Inverse Gaussian Stochastic Conditional Duration Model

C.G. Sri Ranganath, N. Balakrishna
Pages: 375 - 386
This paper discusses Bayesian analysis of stochastic conditional duration model when the innovations follow inverse Gaussian distribution. Estimation is carried out by the methods of Markov Chain Monte Carlo. Applications of the model and methods are illustrated through simulation and data analysis.

The Generalized Kumaraswamy-G Family of Distributions

Zohdy M. Nofal, Emrah Altun, Ahmed Z. Afify, M. Ahsanullah
Pages: 329 - 342
We propose a new class of continuous distributions called the generalized Kumaraswamy-G family which extends the Kumaraswamy-G family defined by Cordeiro and de Castro [1]. Some special models of the new family are provided. Some of its mathematical properties including explicit expressions for the ordinary...

An Application of Hermite Distribution in Sensitive Surveys

Said Farooq Shah, Zawar Hussain
Pages: 361 - 366
In this article, we proposed an efficient estimator for estimating population proportion of individuals possessing sensitive attribute in a finite dichotomous population. We used the Hermite distribution to randomize the responses in the randomization design of Kuk [1]. The relative efficiency results...

On Moments Properties of Generalized Order Statistics from Marshall-Olkin-Extended General Class of Distribution

M. A. Khan, Nayabuddin
Pages: 367 - 374
Marshall and Olkin [Biometrika. 84 (1997), 641–652.] introduced a new method of adding parameter to expand a family of distribution. In this paper the Marshall-Olkin extended general class of distribution is used. Further, some recurrence relations for single and...

Odd Hyperbolic Cosine-FG Family of Lifetime Distributions

Omid Kharazmi, Ali Saadatinik, Morad Alizadeh, G. G. Hamedani
Pages: 387 - 401
In the present paper, a new family of lifetime distributions is introduced via odd ratio function, the well-known concept in survival analysis and reliability engineering. Some important properties of the proposed model including survival function, quantile function, hazard function, order statistic...

Improved Randomized Response in Optional Scrambling Models

Zawar Hussain, Muhammad Imran Shahid
Pages: 351 - 360
In the present study, we discuss the issue of increasing the respondents cooperation in sensitive surveys. When the question is highly sensitive then the cooperation from the respondents is decreased. We propose two optional randomized response models (ORRMs) to increase the respondents cooperation....

The Odd Log-Logistic Geometric Family with Applications in Regression Models with Varying Dispersion

Maria do Carmo S. Lima, Fábio Prataviera, Edwin M. M. Ortega, Gauss M. Cordeiro
Pages: 278 - 294
We obtain some mathematical properties of a new generator of continuous distributions with two additional shape parameters called the odd log-logistic geometric family. We present some special models and investigate the asymptotes and shapes. The family density function can be expressed as a linear combination...

A Modified Negative Binomial Distribution: Properties, Overdispersion and Underdispersion

Ghobad Barmalzan, Hadi Saboori, Sajad Kosari
Pages: 343 - 350
In this paper, we introduce a new and useful discrete distribution (modified negative binomial distribution) and its statistical and probabilistic properties are discussed. This distribution is a three-parameter extension of the negative binomial distribution that generalizes some well-known discrete...

Generalized Exponential Estimator for the Estimation of Clustered Population Variance in Adaptive Cluster Sampling

Muhammad Nouman Qureshi, Ayesha Iftikhar, Muhammad Hanif
In this paper, we proposed a generalized exponential estimator with two auxiliary variables for the estimation of highly clumped population variance under adaptive cluster sampling design. The expressions of approximate bias and minimum mean square error are derived. A family of exponential ratio and...